# SDR 96ZZZX6005

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6506G
- Make and model: Cessna T210N
- Aircraft serial: 21064406
- Engine: Cont TSIO520R
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear Tooth
- Part number: 10349237
- Condition: Broken
- Location: Rt Mag
- Part time: 1,330 hours
- Component: 103493505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF MAG FOR POINT WEAR AND CONDITION, A TOOTH WAS FOUND BROKEN FROM THE DIST GEAR.  A NEW GEAR, CONDENSOR, AND POINT WAS INSTALLED.  THE MAG WAS RUN ON A TEST BENCH WITH NORMAL OPERATION.  A POSSIBLE FLAW IN MATERIAL OR A GEAR HOLDING TOOL NOT BEING USED PROPERLY IS SUSPECT CAUSE OF THIS DEFECT.  SUBMITTER STATED IF YOU USE A HOLDING TOOL, PAY CLOSE ATTENTION NOT TO TWIST THE MAG.  ON REINSTALLATION!
